# SDR C2XA96IA183

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 1005383Y00
- Condition: Failed
- Location: Landing Gear
- Part time: 11,231 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 3865 - ON APPROACH TO IAH, LANDING GEAR WOULD NOT EXTEND.  CREW FOLLOWED EMERGENCY EXTENSION PROCEDURES AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR SELECTOR VALVE AND PERFORMED OPERATIONAL CHECKS PER ATR-42 MM PROCEDURES, ALL SYSTEM CHECKS NORMAL.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
